# SDR SIMA990292

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232AE
- Make and model: Saab 340B
- Aircraft serial: 340B232
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BPT - FLT 3876 - CAPTAIN REPORTED THE GEAR WOULD NOT EXTEND, GOT INTRANSIT LIGHT ONLY.  TRIED TWICE AND ON THE THIRD TIME IT WORKED.  LANDED SAFELY, BUT HAD ALREADY DECLARED AN EMERGENCY.  CIRCUIT BREAKER F7 (LANDING CONTROL) POPS WHEN SELECTING GEAR DOWN.  DEFERRED LANDING GEAR UNTIL 1-31-99.  AT THAT TIME, ABI MAINTENANCE PERFORMED EXTENSION AND RETRACTION CHECK OF LANDING GEAR, INSPECTED LANDING GEAR HANDLE AND RELAY AREA, AND SERVICED STRUTS.  PERFORMED FURTHER GEAR SWINGS IN EXCESS OF TWENTY TIMES AND COULD NOT DUPLICATE DISCREPANCY.  WORK DONE IAW SF3 AMM 12-32-00 AND 32-30-00.  MEL CLEARED.  (M)
